# SDR 9610776302

- Difficulty date: May 16, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N662US
- Make and model: Boeing 747451
- Aircraft serial: 23720
- Engine: Pwa PW4056
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Oil Line
- Condition: Failed
- Location: Nr 2 Engine
- Stage of operation: CR
- Nature of condition: K
- Precautionary procedure: E

## Discrepancy

DURING CRUISE, THE NR 2 ENGINE WAS SHUT DOWN DUE TO LOW OIL QUANTITY.  ENGINE WAS RESTARTED DURING APPROACH AND THE AIRCRAFT LANDED WITHOUT INCIDENT.  REPLACED THE ANGLE GEARBOX PRESSURE LINE.
